A hierarchy of complete orthogonal structures

Charles F. Laywine, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We provide a hierarchy, linearly ordered by inclusion, describing various complete sets of combinatorial objects starting with complete sets of mutually orthogonal latin squares, generalizing to affine geometries and designs, frequency squares and hypercubes, and ending with (t, m, s)-nets.

Original languageEnglish (US)
Pages (from-to)75-88
Number of pages14
JournalArs Combinatoria
StatePublished - Apr 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A hierarchy of complete orthogonal structures'. Together they form a unique fingerprint.

Cite this